Chemists Own Paracetamol Soluble 20 Tablets

Chemists Own Paracetamol Soluble 20 Tablets

Brand: Chemists Own
Categories: Medications, Pain Relief
Catalogue ID:1015749
Product Code: 9350299006070
Availability: In Stock
  • $4.99
    $3.99

    Save $1.00


This product has a maximum quantity of 1

Fast effective relief from pain. Reduces Fever, provides temporary relief of pain associated with headache (including migraine and tension headache), arthritis, muscular and neuralgic conditions, toothache, backache and period pain. Reduces fever.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Chemists Own Paracetamol Soluble 20 Tablets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


PARACETAMOL

1-2 tablets in a glass of water every 4 to 6 hours as necessary. Keep to the recommended dose. Do not exceed 8 tablets a day.

ADULTS: Do not take this medicine for more than a few days at a time unless advised by a doctor.

CHILDREN 12 - 17 years: Do not take this medicine for longer than 48 hours at a time unless advised by a doctor. Children 7-12 years: Dissolve 1 tablet in a glass of water every 4 to 6 hours as necessary. Keep to the recommended dose. Do not exceed 4 tablets a day. Do not take this medicine for longer than 48 hours at a time unless advised by a doctor. Take only when tablet is dissolved in water.

Storage Instructions

Store Below 25ºC

Not to be given to children under 7 years. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. If you are on a LOW SODIUM diet - please note that the quantity of sodium from a maximum daily dose (8 tablets) is 3.5g. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Contains: phenylalanine, sodium saccharin and aspartame.

Tags: Chemists Own Paracetamol Soluble 20 Tablets, 9350299006070, Pain Relief

Customers who bought Chemists Own Paracetamol Soluble 20 Tablets also bought

Ferro Tab 200mg 60 Tablets

Effective treatment and prevention of iron deficiency and iron deficiency anemia.Directions:One tabl..

$8.99
Best Price Ex Tax: $8.99

Chemists Own CZine Hayfever and Allergy Relief 70 Tablets 10mg

Relieves the symptoms of hayfever and allergies..

$10.99
Best Price Ex Tax: $10.99

Nurofen Core Tablets 200mg 96

Nurofen Tablets 96s provide effective relief from pain for up to 8 hours* based on a 2 tablet dose.N..

$22.99
Best Price Ex Tax: $22.99

Chemists Own Loratadine Hayfever and Allergy Relief 10mg 50 Tablets

Treatment of seasonal and perennial allergic rhinitis and relief of symptoms and signs of chronic ur..

$14.54
Best Price Ex Tax: $14.54

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email